# SDR CA050629004

- Difficulty date: May 3, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 747-400
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: PW901A
- Part serial: 900401
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU SUFFERED DAMAGE TO THE HIGH PRESSURE TURBINE BLADES AND SHEARING OF THE POWER TURBINE SHAFT AND CASING FLANGE BOLTS.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONE DETERMINED.
